# SDR ASAA2021102236383

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,651 hours, 14,479 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. ACCOMPLISHED WHCU BITE REF B737-800 FIM 30-41 TASK 801 WITH NO FAULTS FOUND. NO HISTORY IN 30 DAYS. THIS CLEARS MEL 30-11E C/N: 22046596 SEAMC TODD NOTIFIED AND PLACARD REMOVED.
